# SDR DALA2025032002103

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 78,634 hours, 37,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 29D INOP. C/A: WRONG LIGHT SENT. RECIEVED RED LIGHT. NEEDS WHITE LIGHT FIXTURE MPN# BR9471-4FS STK# 31-2500-3-2311 IAW REF AIPC FIG. 33 -51-09-80 ITEM 010A. NASI LGA. INSTALLED NEW LIGHT HOUSING AS PER A320 CMM 25-23-51. STILL NEEDS LIGHT. OK TO CONT ON MEL. REPLACED MISSING FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 29D IAW CMM 25-23-51. OPS NORMAL AND OK FOR SERVICE. NO (M) PROC, PLACARD REMOVED. (LP: 6522600)
